# SDR SWAA2022051202186

- Difficulty date: May 2, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 66,792 hours, 39,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1674 ARE INOP / [01] REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1674 PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION 1.
